Nurofen Double Strength Zavance 512mg 12 Tablets

$7.49
In Stock


Calculate Shipping



Australia Post Domestic Parcel - $10.95



Nurofen Double Strength Zavance 512mg 12 Tablets


 

General Information

Nurofen Double Strength Zavance are absorbed up to 2x faster than standard Nurofen in a one tablet dose.

When life moves fast, theres no time for a headache. Nurofen Double Strength Zavance is absorbed up to 2X Faster than standard Nurofen, in a one tablet dose, getting you back to what really matters, fast. They are fast and effective in the temporary relief of pain and/or inflammation associated with:

* headache
* migraine headache
* tension headache
* muscular pain
* cold & flu symptoms
* period pain
* dental pain
* sinus pain
* back pain
* arthritic pain
* reduces fever

KEY FEATURES:

       Nurofen Double Strength Zavance provides effective relief of body pain and headaches
       Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, pain associated with cold & flu symptoms
       Nurofen Double Strength Zavance tablets have a sugar coating
       Can be taken on an empty stomach

Suitable For: Adults and children from 12 years

Product Claims: Absorbed up to 2x faster than standard Nurofen

Boxed Contents: 12 Tablets

KEY FEATURES

* Nurofen Zavance tablets are absorbed up to 2X FASTER than standard Nurofen in a one tablet dose
* Nurofen Double Strength Zavance provides effective relief of everyday aches and pains such as headaches also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migr"ine headache, pain associated with cold & flu symptoms
* Nurofen Double Strength Zavance tablets have a sugar coating
* Reduces Fever
* Can be taken on an empty stomach
* From the #1 ibuprofen brand in Australia* *Nielsen scan sales MAT 31.01.2023

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age
Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy.

CAUTION

Unless a doctor has told you to, do not use for more than 3 days at a time if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over.

Ingredients

Ibuprofen sodium dihydrate, Acacia, butan-1-ol, carmellose sodium, colloidal anhydrous silica, croscarmellose sodium, ethanol, industrial methylated spirit, iron oxide red, isopropyl alcohol, macrogol 6000, magnesium stearate, microcrystalline cellulose, propylene glycol, purified talc, purified water, Shellac, simethicone, strong ammonia solution, sucrose, sulfuric acid, titanium dioxide, xylitol

Contains: The maximum recommended daily dose of 3 tablets contains 292mg of sodium. Contains sugars.

Directions

Take with water. Adults and children from 12 years: 1 tablet every 4-6 hours as necessary (max 3 tablets in 24 hours)

USAGE ADVICE

Take with water. Adults and children from 12 years: 1 tablet every 4 to 6 hours as necessary (maximum 3 tablets in 24 hours).

STORAGE INSTRUCTIONS

Store below 25C



(CWH2714985)

SKU CWH2714985
Shipping Weight 0.1000kg
Unit Of Measure ea

Be The First To Review This Product!

Help other Fulp Family Trading Pty Ltd users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category